Rocky Mountain Journal of Mathematics

Pullbacks of Banach Bundles

J.W. Kitchen and D.A. Robbins

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 22, Number 2 (1992), 653-668.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46H25: Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX) 46M05: Tensor products [See also 46A32, 46B28, 47A80]

Banach bundle pullback section spaces inductive tensor products


Kitchen, J.W.; Robbins, D.A. Pullbacks of Banach Bundles. Rocky Mountain J. Math. 22 (1992), no. 2, 653--668. doi:10.1216/rmjm/1181072757.

Export citation


  • G. Gierz, Bundles of topological vector spaces and their duality, Lecture Notes in Math. 955, Springer-Verlag, Berlin, 1982.
  • J.W. Kitchen and D.A. Robbins, Tensor products of Banach bundles, Pacific J. Math. 94 (1981), 151-169.
  • --------, Gelfand representation of Banach modules, Dissertationes Math. (Rozprawy Mat.) 203 (1982) (1983).
  • --------, Sectional representation of Banach modules, Pacific J. Math. 109 (1983), 135-156.
  • --------, Internal functionals and bundle duals, International J. Math. and Math. Sci. 7 (1984), 59-65.
  • --------, Linear algebra in the category of $C(X)$-locally convex modules, Rocky Mountain J. Math. 19 (1989), 433-480.
  • M.A. Rieffel, Induced Banach representations of Banach algebras and locally compact groups, J. Functional Analysis 1 (1967), 443-491.
  • A. Seda, Banach bundles of continuous functions and an integral representation theorem, Trans. Amer. Math. Soc. 270 (1982), 327-332.